# SDR SWIA202156881

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ELEVATOR HAS 2EA DENTS ON LOWER EXTERNAL SKIN   (C-CHECK) RO 3/10/2021    PERFORMED ELEVATOR SKIN REPAIR IAW CRJ200 SRM 55-20-00, REPAIR FIGURE 204.RESTORED EXTERNAL FINISH TO THE ELEVATOR LOWER SKIN REPAIR AS REQUIRED REF CRJ 200 SRM 51-25-01. COMPLIED WITH 51-900-1003-SKY.
